# SDR DL72W000813

- Difficulty date: April 26, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- Aircraft time: 59,775 hours, 40,598 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Part serial: 90101
- Condition: Inoperative
- Location: Nr 6 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 6 L/E FLAP WOULD NOT RETRACT ON CLIMB OUT. SYS NORMAL AFTER ACTUATOR REPLACEMENT.
